Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello,

i'm new here. i dont speak great english, but i can understand almost everything.

Well, since i was 14 (i'm 18 now) i have had acne, not too bad, just in my forehead, but there were little pimples and sometimes some inflamed ones.

So, i went to my derm and she told me to use stieva-a (tretinoin 0.05%) at night and PB + clindamycin in the morning, anf then apply sunblock. I also took limeciclina (like tetracycline) for 16 days. Since i started the regimen, i have had what you guys call an IB, but continuous. At week 5 i stopped for a week cause i was discourgaed, but after a week i started again. I'm in the 7th week and my acne is worst than when i started the treatment. I have been reading some comments saying that their IB lasted almost 7 weeks, so i was encouraged to continue. However, i've just called my derm and she told me that if i am still with bad acne is because my skin isnt reacting to tretinoin, and that this isnt the IB cause that should only last 2 weeks.

Basically i dont know what to do, Should i continue with the tretinoin and PB + clindamycin (basically based on the opinion of others that have gone through the same as i am) or should i stop as my derm says?

PLEASE HELP! i had a little acne, but after starting the treatment im afraid to go out of my house, im embarrased!!!! :(:(:(

I would appreciate if you could give me your opinion. Thanks.

Share this post


Link to post
Share on other sites

For some people, the IB can last as long as you've described. I recommend checking out some of the topical retinoid logs for some moral support. Just remember that if you stop using the tretinoin, then decide to try it again later, you'll have to go through another IB :X

Also, if you're using a tretinoin cream containing isopropyl myristate (it's not generally in the gel formulations), that could also be making things worse for you, as it can be an acne aggravator.

Ultimately, if you're seriously concerned or unhappy, you should really talk to your derm to determine what will be best for you. An esthetician might also be able to help you deal with your current flair up... many dermatology offices also have estheticians (chemical peels, exfoliating washes, and microdermabrasion help my skin a lot).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×